A criterion for the existence of a solution with small growth of a linear inhomogeneous system
Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 990-1000
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_6_a8,
author = {A. S. Fursov},
title = {A criterion for the existence of a solution with small growth of a linear inhomogeneous system},
journal = {Differencialʹnye uravneni\^a},
pages = {990--1000},
year = {1995},
volume = {31},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_6_a8/}
}
A. S. Fursov. A criterion for the existence of a solution with small growth of a linear inhomogeneous system. Differencialʹnye uravneniâ, Tome 31 (1995) no. 6, pp. 990-1000. http://geodesic.mathdoc.fr/item/DE_1995_31_6_a8/